Posted by: stressed | 2009-01-12

Brazepam 6 and panic attacks

Hi!! Im having a huge problem at the moment... im having these severe attacks where it feels like im going to die at any moment. I get short of breath, my heart starts to race. It feels like something bad is going to happen to me.. When i get this, it feels like im going to have a heart attack and die... It is the most awful feeling... I dont want it to happen, and then i stress about when im going to have it again.. Am i going insane? Could there be something physically wrong with me?? Im a 25 year old seemingly healthy male. Idont want to live my life like this. I cant get out of the house anymore. Im at home 24/7. Someone said i should try brazepam. Will that help. I havent been diagnosed officialy with anything. What does brazepam do? How many do i take?

Please, i need help. I cannot take this anymore....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, these do indeed sound like panic atacks --- you are describing very typical symptopms of these.
Your best course of action would be to see a good local psychiatrist for a proper assessment, and a discussion of your treatment options, which may include using some medicines also used to treat Depression, and CBT counselling.
You are not going insane ( though it is common that people having panic attacks fear this ) and you are not going to drop dead ( though this too is a cmmon fear during such an attack ). It feels as though such awful things will happen --- that's part of the panic. But a panic attack is like my neighbour's darn burglar alarm --- it keeps firing off when the wind blows, scaring us all, but pointlessly. In a panic attack, your internal and chemical alarm system is firing off almost randomly, and needlessly. I wouldn't recommend razepam or any of its benzo relatives. These are sedative tranquillizers which can become habit forming, and dont remove the sounrce of the panics, only modifying some of the attacks slightly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ansie | 2014-03-15

i just want to know my son is 2 yrs and he eat half brazepam i just want to know what wil happen plz

Reply to ansie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.